# SDR SWAA2013040214370

- Difficulty date: March 18, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 5919110U97
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E - THE MOST I/B SIDE BONDING STRAP CRACKED.  REMOVED AND REPLACED STRAPS IAW SRM.
